# SDR SWAA2022051003772

- Difficulty date: May 5, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY LIGHT AND ENTRY LIGHT AFT ENTRY DOOR (2 EA) 2022-168948 / [01] REPLACED BURNED EMERGENCY LIGHT AND ENTRY LIGHT AFT ENTRY DOOR (2 EA) IAW B737-700 AMM 33-51-01-960-801 AND PERFORMED TEST IS GOOD;[02] CERTIFIED STEP 1; PERFORMED TEST; TEST OK. COMPLETED
